# SDR ASOA200900081

- Difficulty date: January 17, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 17,520 hours, 14,683 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL SMELLED ODOR SIMILAR TO DIRTY SOCKS AT 800 FT AGL RECEIVED SMOKE TOILET CAUTION MESSAGE.  APPROXIMATELY 2 MINUTES LATER RECEIVED RIGHT PACK OVERTEMP CAUTION MESSAGE.  OVERTEMP CAUTION MESSAGE EXTINGUISHED AFTER 30 SECONDS.  SMOKE TOILET EXTINGUISHED 2 MINUTES LATER.  PACK MANUAL.  EMERGENCY DECLARED.  A/C RETURNED TO VPS AFTER T/O.  FLT 5522 DEL 164 MINS.  CABIN/COCKPIT TEMPERATURE CONTROL SYSTEMS - AUTOMATIC MODES BOTH AUTO CONTROLS.
